Vertex-based Compatible Discrete Operator schemes on polyhedral meshes for advection-diffusion equations

Abstract : We devise and analyze vertex-based, Péclet-robust, lowest-order schemes for advection-diffusion equations that support polyhedral meshes. The schemes are formulated using Compatible Discrete Operators (CDO), namely primal and dual discrete differential operators, a discrete contraction operator for advection, and a discrete Hodge operator for diffusion. Moreover, discrete boundary operators are devised to weakly enforce Dirichlet boundary conditions. The analysis sheds new light on the theory of Friedrichs' operators at the purely algebraic level. Moreover, an extension of the stability analysis hinging on inf-sup conditions is presented to incorporate divergence-free velocity fields under some assumptions. Error bounds and convergence rates for smooth solutions are derived, and numerical results are presented on three-dimensional polyhedral meshes.
Type de document :
Article dans une revue
Computational Methods in Applied Mathematics, De Gruyter, 2016, 16 (2), pp.187-212
Liste complète des métadonnées

Littérature citée [35 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01141290
Contributeur : Pierre Cantin <>
Soumis le : jeudi 18 février 2016 - 20:22:25
Dernière modification le : mardi 6 mars 2018 - 15:58:00

Fichier

CDO_CantinErn.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01141290, version 3

Collections

Citation

Pierre Cantin, Alexandre Ern. Vertex-based Compatible Discrete Operator schemes on polyhedral meshes for advection-diffusion equations. Computational Methods in Applied Mathematics, De Gruyter, 2016, 16 (2), pp.187-212. 〈hal-01141290v3〉

Partager

Métriques

Consultations de la notice

395

Téléchargements de fichiers

153